2017 KAA ANNUAL CONVENTION:

We are pleased to announce that we will be at the Holiday Inn Sloan Convention Center in Bowling Green, KY for the 2017 KAA Annual Convention.  The hotel is accepting reservations at this time.  Just click this link Hotel Reservations and you will be able to book your room for Convention Feb 24-26, 2017.

Contact the NAA to enroll in the AMM (Auction Marketing Management) designation we are sponsoring February 21-23, 2017 in Bowling Green at the Holiday Inn Sloan Convention Center.Although separate registration for AMM class will need to be made through NAA WEBSITE for AMM Registration Information.
A professional designation awarded by the NAA Education Institute to help professional auctioneers understand today’s marketing, both technology-based and traditional. To attain the AMM designation, auctioneer-scholars are required to complete 24 classroom hours, complete a custom auction summary report based on knowledge from the designation course, and 24 hours of continuing education every three years.

Social Media Committee will be available throughout the Convention to help you with setting up different aspects that can enhance your business through Social Media. Contact the Social Media Committee at: admin@kentuckyauctioneers.info

TECH BAR will have sign-up sheets for smaller groups or one on one sessions to help with setting up websites, and social media feed. More information will be available at the registration table.

Discount for admission at the National Corvette Museum for Convention Attendees, show your convention badge and you save. Make sure to register all your guests for convention so they can receive the same discount.

 

Friday, February 24th, 2017

8:00am Registration for CORE Class

9:00am   CORE Class Begins

6 hrs CE/CORE Ballroom AJoe Gribbins, BAS, CES

12:00 – 1:00pm LUNCH (On Your Own)

1:00pm – 4:00pm   CORE Class Resumes

Ballroom A

     Please note you will not receive partial credit for CORE class if you attend anything less than the full 6 hour course. However, if you are attending CORE to earn CE credits you can receive 3 CE credits for morning session, 3 CE credits for afternoon session but no partial credits other than these for CE will be allowed.

4:00pm – 10:00pm Hospitality Room on Second Floor Open for Networking.

**Please drop off Fun Auction Items and Bid Calling Contest items at the registration desk prior to 2pm on Saturday Feb 26th, 2017. Only items that are legal to sell as per KRS Statutes will be accepted for the Fun Auction. No Alcohol will be accepted for resale but donations of such items can be accepted for the Hospitality Room. 

5:00pm-7:00pm KAA Board of Directors Meeting Crosswinds Boardroom

                                                                                    

Saturday, February 25th, 2017

7:30am Registration Open Main Entrance Sloan Center         

8:00am – 9:30am  Opening Speaker

1 hr CE Ballroom A

Tim Haley – President

Recognizing our US Military Veterans
Amy Whistle Online Committee
Are you protecting yourself against counterfeit bills???

9:30am – 4:30pm Kentucky Auction Basics Open to all KAA Convention Attendees 
(Separate Registration required for NEW Apprentice Auctioneers)

6 hours CE   Salon C       Steve Henry, CES, PRI, CPPA

This course is designed specifically for the NEW KY Apprentice and consists of 6 Hours Kentucky Auction Basics and along with the 6 hour CORE course being offered on Friday will fulfill the requirement for an Apprentice Auctioneer

License as well as Auction House Operators License. Separate Registration for this course is required. This class will also fulfill CE Requirements for those that want to attend for CE Purposes, however, you must attend the full 6 hours no partial credits will be given.

9:30am – 10:30amMATT CORSO, CAI, CES– “Want to Book Bigger Deals?” Learn to Use Better Processes This 60- minute session will go over the importance of having a process driven business. Whether you are a one-man shop or a 20-person staff, we will talk about ways to incorporate processes into your business to allow you to book more deals, bigger deals and run them more efficiently.

1hr CE Ballroom A

10:30am – 11:30am “Taking your Auction Business to the next Level with Vendor Services”

1 hr CE Ballroom A

11:30am – 12:30pmFirst Timers Luncheon (Hartford Cafe) –For more information contact Kim Bouchey at KAA Registration area.

11:30am – 12:30pm LUNCH On your Own.

Hospitality Room (219) will be open.

12:30pm – 1:30pm Matt Corso, CAI, CES – “Man on the Run” We are a culture on the move. Now, not only do your auctions need to be mobile friendly, you need to learn to incorporate mobile technology into your entire business. This 90 minute program will talk about ways to not only make sure your website and bidding platforms are mobile friendly, but also what other mobiles technologies are out there for you to incorporate into your business. We will also take a look at some Google analytics so you can see the impact that mobile technology is having on your business.

1 hr CE   Ballroom A    

1:30pm – 2:30pm Matt Corso, CAI, CES –“Stop Wasting Time”, Time is something we cannot stop, so we need to stop wasting it. This 60 minute session covers some of the latest productivity tools available today (many for free) that you can use immediately in your business and personal life. More productivity in shorter amounts of time will allow you to accomplish your goals and be the person you desire to be.

1hr CE Ballroom A

2:30 – 3:30pm– AuctionLook- “Using the Technology you have at your fingertips” – Learn how to set up an auction on our website or from your smart phone using the KAA App.

1hr CE Ballroom A                                                                                          

{2:00pm – 3:30pm Crosswinds Board Room AUXILIARY ONLY}  

3:30pm – 5:00pm BREAK

5:00pm – 6:00pm BUFFETT DINNER

Ballroom B    

Ticket is required for the Buffett Dinner and must be purchased in advance. There will not be ANY Buffet Tickets available for sale at the CONVENTION.

6:15pm – 7:30pm    FUN AUCTION BEGINS, Doors will open to all Non-Eating Guests for the fun auction at 6:10pm. Clerking Services Provided by Auction Flex Ballroom B      

7:30pm – ????   State Bid Calling Contest Begins,

Junior, Apprentice, Senior, Professional Divisions will compete in that order. Champion of Champions will compete after the Professional Division. Pre-registration for the Bid Calling Contest is required. Contact the KAA Registration desk for more information.

Ballroom B        

9:00pm – 11:00pm Hospitality Room is open for Networking and Socializing.

 

Sunday, February 26th, 2017

7:00am – 8:15am KAA Board of Directors Meeting

Hartland Café Private Dining Area

8:30am – 9:15am Worship Services Ballroom A

9:30am – 11:30am Annual General Membership Meeting – Election of Officers…All KAA Members encouraged to attend. 2hr CE Ballroom A

Late check-out has been extended until 1pm but please check out of your room by noon if you are not staying Sunday Evening. Hospitaliy room will be open to Bid Calling Competitors to Change beginning at 4pm on Sunday Evening for your convenience, contact Registration desk for more information.

Auxiliary 9:30am – 12:00pm Hartland Atrium Boardroom across from the Atrium Lounge. LuLaRoe Trunk Show begins at 10:00am

11:30am – 1:00pm LUNCH (On your Own)

1:00pm – 2:00pm “Learning from the Legends” Join us for a once in a lifetime opportunity to learn from some of the most successful auctioneers in our state and in the auction industry as we will have a panel of KAA Hall of Fame Members share their successes and failures with opportunity to ask question.

1 hr CE Ballroom A

2:15pm – 3:15pm “Q&A with KY Board of Auctioneers”

1 hr CE Ballroom A                                                 

5:00pm – 6:00pm Presidential Banquet- Dinner Ticket Required. Advanced Dinner ticket sales only, NO Tickets available at Convention.

Ballroom B

6:00pm – 7:00pm -State Bid Calling Championship Finals  

Ballroom B    Doors will open at 6:00pm for non –eating guests in support of our finalists.        

 

Sunday, February 26thth, 2017 Continued

7:00pm – 8:00pm – Awards Banquet

Advertising Awards – Tim Haley

Auctioneer of the Year – Robert Alexander

Lifetime Achievement Award-Ken Watts

Hall of Fame – Randy Moore & Jim Kannady

Scholarship- Richie McGinnis

Auxiliary Scholarship-Phyllis Gribbins

Presentation to Tim Haley – David Meade

Farewell-Tim Haley

Passing of the Gavel-Tim Haley ALL Past Presidents

Installation of New KAA Officers – Matt Corso

Closing Remarks- David Meade

One Last Time-Auction Item to be sold by 2017 Bid Calling Champion

 

 

 

Hall of Fame Nomination

To nominate someone for the Hall of Fame, please download this form and mail it to Kentucky  Auctioneers Association Hall Of Fame – 1306 Euclid Ave, Bowling Green, KY 42103.

Bid Calling Championship & Champion of Champions

To enter the Bid Calling Contest download this form and mail it to Kentucky  Auctioneers Association  – 1306 Euclid Ave, Bowling Green, KY 42103.

To enter the Champion of Champions Contest download this form and mail it to Kentucky  Auctioneers Association – 1306 Euclid Ave, Bowling Green, KY 42103.

CONTEST DATE:

Junior, Apprentice, Senior, Professional Divisions will compete in that order. Champion of Champions will compete after the Professional Division. These competitions will begin at 7:30 p.m. on February 25, 2017.

Please download the 2017 STATE AUCTIONEERING CONTEST RULES

Advertising Contest

Click here to download the form. Print off this form to send in with your advertisement submission.

 


Auction Calendar

Jun 2017

Use the calendar above to view all auctions on a given day.

Auction Search



Classifieds & Job Board

Auction News

  • Chanticlear Winter 2016

    Enjoy the new Winter issue of the Chanticlear!

    Read more here!

Website Sponsors & Advertisers

Processing Auction...
Saving Draft...